Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

5 year old with reddish rashes on the inner thighs. Need a permanent cure

My 5 year old daughter has a red rash on her inner thighs. Somethings forms pimple like white heads. If I squeeze them they bleed but nothing white comes out and it hurts her alot. I have changed her underwear thinking it might be elastic and have used aquafor and eurcin lotion but it get slighty better but never goes away. What could this be? what else can I try to make it better. Her dr. said it looks like irration and try the above but it doesn't work. Help.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Would like to know whether the rash is only on the thigh ?
How long has it been there?

Besides irritant rash there is also possibility of it being fungal .However it would be advisable to get her examined by a skin specialist so that after a close examination treatment could be given accordingly.

Take care.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor